MathSciNet Relay Station
MathSciNet bibliographic data
MR906738 46A05 (28A05 54A05)
Cascales, B. On $K$-analytic locally convex spaces. Arch. Math. (Basel) 49 (1987), no. 3, 232–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement